# SDR ZZDA2009407

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Engine: Rroyce BR700715C130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LOUD NOISE FROM LEFT ENGINE FOLLOWED BY COMPRESSOR STALL ALERT, THEN HIGH LEFT ENGINE TGT.  REMOVED AND REPLACED NR 1 ENG ON W/O 208109 TASK CARD 603.  AUTO LAND ACCOMPLISHED ON W/O 208109 TASK CARD 625.
